jossbali

Location: indonesia
Member since 11/5/2012

Activity

  • 8 total posts
  • 1 review
  • 5 comments
  • 2 questions

Reviews & Stories

A Disaster...- France

I hello, ,i had juvaderm injection 5 month ago, in differrent part of my face. (cheeks, lips, and nose lines).One month ago, i started swelling and bruising in side of injection, with bowls under the skin. The bowls diseapear sometimes, Every day, the sweeling is different. Sometimes, its the cheeks, sometimes its the fold. My face is completly distorted. I have seen a few doctors, and i had a... READ MORE

Questions from jossbali

Side Effect of Juvaderm?

Hello, ,i had juvaderm injection 5 month ago, in differrent part of my face. (cheeks, lips, and nose lines).One month ago, i started swelling and bruising in side of injection,... READ MORE

Big bowl appeared a few months after restylane injection. What should I do?

Hi, I have a big bowl a few month after injection of restylane in one side of my cheek. It appears that it s not exactly where it has been injected, It look like the product... READ MORE

Recent comments from jossbali

I also had a facelift in thailand, at vethjani hospital. The experience was bad also. Poor result, waste of money, the doctor pull more on one side which give me a strange look, my neck sagging, a nerve has been touched. The doctor ... READ COMMENT

Had a bad experience with doctor therra. He made me a face lift, and decided ( he told me because my bone on one side was not enough strong) to tight less on one side. I saw immidiately after surgery that it was uneven, I went back to... READ COMMENT

It s looks like coming from juvaderm, because sometimes i have swelling ( with hard balls inside) in points of injections. Its difficult to take it of with hyaluronidase, because i had a few site of injection. ( cheeks, jaws,... READ COMMENT